Access count of this item: 110

Files in This Item:
File Description SizeFormat 
1281_17.pdf779.89 kBAdobe PDFView/Open
Title: ON GOUVEA'S CONJECTURE IN THE UNOBSTRUCTED CASE (Automorphic Forms and their Dirichlet series)
Authors: 山上, 敦士  KAKEN_name
Author's alias: Yamagami, Atsushi
Issue Date: Aug-2002
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1281
Start page: 199
End page: 208
URI: http://hdl.handle.net/2433/42383
Appears in Collections:Automorphic Forms and their Dirichlet series

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.